Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking depo shots to prevent pregnancy during chemotherapy. Sore nipples, pressure in the pelvis and cramps. Pregnant?

I have been told that I can t have children due to chemo treatments. Took depo during chemo to help prevent becoming sterile. Have not had a period for almost 2 yrs. For the past 2 1/2 weeks I have has sore nipples , clear (no smell) discharge, pressure in pelvic area, tired, slight cramps in pelvic/back. Everytime I google my symptoms I get caught in pregnancy posts. How would that be possible?
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
You have not mentioned the time of last chemo. You can have children after chemo. What was chemo given to you should also be mentioned because some chemo can cause temporary sterility. This can be evaluated by serum FSH, LH testing. Anyway if you are pregnant or not can be tested by simple urine test. Consult your gynaecologist
Answered: Sat, 23 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor